# SDR JJBA20240520032

- Difficulty date: May 7, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,039 hours, 26,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 67-68 S4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, CARGO DOOR LIFTING AND LOWERING MECHANISM AT RH SIDE, UPPER HORIZONTAL SUPPORT ANGLE BTW FR 67-68 AND AT STR 4R FOUND CRACKED. RF1, CARGO DOOR LIFTING AND LOWERING MECHANISM AT RH SIDE UPPER HORIZONTAL SUPPORT ANGLE BTW FR 67-68 AT STR 4R REPLACED.
